Skip to Content

Is diarreah lasting 2 weeks with use of Lithium and Zypreza a dangerous condition? Weight gain ???

Responses (1)

WildcatVet 27 May 2016

Hi, 080910! Yes, you should inform your doctor about the diarrhea. Especially if it's severe and consistent it can cause dehydration which could raise your blood lithium to potentially toxic levels. Follow your doctor's advice, but OTC remedies like Imodium are safe and very effective.
Best wishes, Wildcat

080910 27 May 2016

Thank you very much! Have a wonderful day.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Zyprexa: Weight gain vs. weight loss?

Posted 29 May 2013 2 answers

What drug compares to Zyprexa?

Posted 30 Nov 2014 1 answer

Will Zyprexa cause severe weight gain?

Posted 27 Oct 2015 1 answer

Zyprexa - Usually how much kg is gained per week?

Posted 29 Dec 2015 1 answer

Haloperidol - Does haldol cause weight gain?

Posted 15 Feb 2016 1 answer